# SDR WX0A2014100772185

- Difficulty date: October 4, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N418NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49615
- Aircraft time: 54,359 hours, 46,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE BETWEEN ROWS 21 - 24.  R & R BATTERIES IN EMER LIGHTS BATTERY PACK B5-104 IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD.
